MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION PROLITE; MESH, SURGICAL, POLYMERIC

ATRIUM MEDICAL CORPORATION PROLITE; MESH, SURGICAL, POLYMERIC
Model Number 1000606-00
Health Effect - Clinical Code Hernia (2240)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We are unable to fully investigate this event as no product code, lot number, or sample was provided.This report is based upon allegations made in a lawsuit in which atrium medical is named as a defendant.
 
Event or Problem Description
This event is deemed reportable based on the allegations in a lawsuit which, while unsubstantiated, suggest that a reportable event may have occurred during use of atrium medical¿s mesh product.Plaintiff allegedly experienced bilateral inguinal hernias, umbilical hernia repair.Since this is a legal matter, the case has been turned over to legal counsel and further information obtained through investigation or discovery may fall under the attorney/client and/or work product privilege.However, atrium will supplement this report as appropriate if additional information comes to its attention.
 
Event or Problem Description
Plaintiff also allegedly experienced recurrence, pain adhesions, and periareolar skin lesion removed.
 
Additional Manufacturer Narrative
Based on the review of the device history records and product complaint details atrium can find no fault with the product.This lot of mesh passed all quality and performance requirements.

Brand Name
PROLITE
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key12490762
Report Number3011175548-2021-00975
Device Sequence Number11684330
Product Code FTL
UDI-Device Identifier00650862300079
UDI-Public00650862300079
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K930669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2002
Device Explanted Year2012
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2007
Device Model Number1000606-00
Device Catalogue Number1000606-00
Device Lot Number20722603
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2021
Supplement Date Received by Manufacturer01/19/2023
Initial Report FDA Received Date09/17/2021
Supplement Report FDA Received Date02/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2002
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceBlack Or African American